AMS eContent Search Results
Matches for: msc=(11S37) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Volker Heiermann and Yeansu Kim. On the generic local Langlands correspondence for $GSpin$ groups. Trans. Amer. Math. Soc. 369 (2017) 4275-4291.
Abstract, references, and article information   
View Article: PDF

[2] Michael M. Schein. An irreducibility criterion for supersingular $\mathbf{mod}$ $p$ representations of $\operatorname{GL}_{2}(F)$ for totally ramified extensions $F$ of $\mathbb{Q}_{p}$. Trans. Amer. Math. Soc. 363 (2011) 6269-6289. MR 2833554.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Lawrence Corwin. A construction of the supercuspidal representations of ${\rm GL}\sb n(F),\;F\;p$-adic . Trans. Amer. Math. Soc. 337 (1993) 1-58. MR 1079053.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Paul Gérardin and Wen-Ch’ing Winnie Li. Identities on quadratic Gauss sums . Trans. Amer. Math. Soc. 321 (1990) 159-182. MR 974516.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Yuval Z. Flicker. On twisted lifting . Trans. Amer. Math. Soc. 290 (1985) 161-178. MR 787960.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1